Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Don't know what to say to the docs to get the best answer

(3 Posts)
GhostlyAbode Mon 21-Nov-16 09:19:28

I have an appointment at 3pm at a new surgery with a locum. So far the surgery seems pretty useless with depression.

I had a break of 6 weeks from
Setraline and then started to feel bad. Saw a locum got setraline 50mg with no questions or support. I've steadily got worse and upped my own dose to 100mg.

Usually I don't get side affects but I'm feeling very sick, even wretched this morning. I have dioreah. My skin burns on and off. Sometimes I feel like I have a temperature.

What can I say so that I get a medical opinion of the drug regime and side effects and also to find out what support there is if any?

Sorry for rambling. Feeling so low and panicky I can't think straight.

AnxiousCarer Mon 21-Nov-16 12:43:32

Hi flowers, just explain what you have explained here, particularly that you have increased the dose and the symptoms. Nausea, diarrhoea and temperature, sweating etc, following increased dose af AD, can be symptoms of seritonin syndrome which is potentionally serious, so definately make sure you tell him your concerns.

GhostlyAbode Wed 23-Nov-16 06:39:53

Thanks anxious. I told them everything including the fact that I am still crying lots etc etc and they upped my dose to 150.

I'm just not sure. I hate feeling depressed and so want something to make me feel better. But I've kind of got it in my head that maybe the pills are causing it?

I have moments of feeling fine and think ok this is normal and then I crash back down to despair, which when I am feeling ok feel like they were fake feelings.

The docs don't seem to really be interested or engaged. I know they see this over and over.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now